# SDR SIMA20240802001

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 24,677 hours, 21,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN.   LUBED STICKING ROLLER SHAFT ROLLERS IAW AMM 52-11-00 AFTER ROLLER SHAFT LUBRICATION DOOR OPENS SMOOTHLY.
